# SDR AUS20010566

- Difficulty date: June 2, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 651781914
- Condition: Failed
- Location: Landing Gear Ret
- Part time: 40,795 cycles
- Component: Landing Gear Ret, 654462514
- Stage of operation: AP
- Nature of condition: O, N
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK ACTUATOR FAILED AT RODEND.
